Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking antibiotics for throat infection. On birth control pills. Pain while urinating. Possible reason?

Good day, I have been taking antibiotics for the past month due to a throat infection and in last week due to acute bronchitis . My husband and I have been active. I am on my 4th red pill of triphasil and I have still no period. I have noticed that when urinating right before I finish it starts to pain. I have seen the nurse but all she said was to drink lots of water to flush out the antibiotics. Should I worry that I might be expecting. Bear in mind that I have not skipped any of my pills.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
i went through your question, i think you may be suffering with urinary tract infection , i would suggest you to consult your nearest gynecologist for better treatment .

Hope this helps
Dr.G.Gayatri Devi
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor